# SDR USAA2013041200011

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,454 hours, 33,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY LIGHT LENS IN DOOR FRAME LINING DOOR 841 AND DOOR 832.  REPLACED EMERGENCY LIGHT LENS IN DOOR FRAME LINING DOOR 841 AND DOOR 832 IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 33-51-13-400-001-A.
